# SDR CALA2011100700653

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 44,575 hours, 23,560 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TDR  AIR RETURN.  LOUD SQUEAL AND LEAK FROM R1 WINDOW A/C RETURN ED TO IAH AND PLACED OOS.  FLIGHT SWAPPED TO A/C 610REF L/P 894 1268 TDR  -  MX FOUND HEADSET PLUGS STUCK IN WINDOW SEAL.  INSPECTED AND RETURNED TO SERVICE.
